# SDR SWAA2024042978288

- Difficulty date: April 23, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,502 hours, 16,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FLAP FAIRING TAILCONE #3 CANOE. 2EA HOLES AT THE 2 OCLOCK POSTION ENLARGED IN INTERIOR STRUCTURE OF CANOE.<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-18-400-802-NG (INBOARD FLAP SUPPORT AFT FAIRING INSTALLATION - PERMANENT)] R&R?D #3 INBD FLAP SUPPORT AFT FAIRING IAW AMM 27-51-18.
